It is currently Tue Oct 24, 2017 7:52 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Fri Nov 30, 2012 1:04 pm 
Offline
New Poster
New Poster

Joined: Fri Nov 30, 2012 12:27 pm
Posts: 1
so swims girlfriend and i have been using heroine of and on for about a year or more i dont even really know. we smoke it off foil. iv quit alot of times and i alwaays end up coming back to it after a while (like 1-3 weeks). anyway this time i wwent back to it again and we had been using for about three weeks. half gram to a gram a day smoked between both of us. usually we only use for a week or two and then stop- usually with suboxone films, or methadone. so this time i stoped and got on dones for 4 days 10 mg a day (both swim an gf) i felt fine on that dose but than ran out, i dont have the choice of being treated by a doctor i get my shit all from a couple diff people h,subs,dones. so after the 4 days i found some 8mg sub tablets. i had 4 . i went on heroine bc i knew that i couldnt take bupe right after dones in fact u have to wait a good while. so i obstained from mehtadone the whole time i was on h(obviouslly) did the h for 3-4 days than waited for withdrawal i waited about 15-17 hours took 4mg sub the proper way . waited didnt feel better and got scared i was going into pw's waited longer and nothing not better not worse . swims gf fell asleep so i thought that was good she could sleep thru some of the time needed to start wd's. 3 hours later she wakes up and i have already dosed on 8mg of subs-a full pil. i told her i didnt feel better or worse. before with the strips i took 4mg always felt better within 2 hours so basically both of us took 12 mgs and we still feel shitty. our legs and backs ache no runy nose tho or watery eyes no diareha so far . def cant sleep have a fucking headache from the subs. im just wondering why there not working anyone have any ideas?


Top
 Profile  
 
 Post subject:
PostPosted: Sun Dec 02, 2012 6:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1292
Location: oregon coast
HI there,
sorry nobody answered your post sooner, I don't even know if your still looking?????

I hope you FEEL BETTER BY NOW!!!!!

but, just so you KNOW,,,,,
it's harder to induct from heroin and/or methadone TO suboxone, and if your using suboxone, just to NOT be dope sick,
EACH TIME you do that, In my opinion, it becomes LESS and LESS "affective" for you.....

We've had SEVERAL people, come on here, with the VERY SAME PROBLEM.......
that's WHY I have that opinion, now.

AND, furthermore, you will probably need MORE suboxone, each time, becuz you are raising your tolerance TO suboxone,
THEN, , , when you use agian, your usage is/will go up, or you'll at least NEED more dope to get the same "high"
BECUASE of suboxone, BLOCKING effect........

does that make sense so far???

ALSO, I've heard it helps when going from heroin to suboxne, to use IMMODIUM,and about 4 times the "normal" dose on the back of the box,,, a generic store brand, will work just the same, too.

You need to be SURE and wait until your definitely in withdrawl, and while MANY, many, people THINK they are experiencing
precipitated w/d,,,
they in fact are not, it's just not such a "breeze"
going from heroin/methadone to suboxne, especially when done multiple times.......

I hope this helps you,
I hope you can decide one day that you ARE DONE, and take the LEAP onto the
straight path,,,, I don't judge you, or look "down" on you, at all though,,,,
you and I are quite similar,,,,,
so,
good luck, let me know If you need ANYTHING else, please.
Im here to help,
~~~~~~WHEN EVER YOUR READY~~~~~~
all you gotta do, is say so............

[youtube]http://www.youtube.com/watch?v=_Ls1F6vNhYw[/youtube]

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Mon Dec 03, 2012 7:16 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
[font=Comic Sans MS]Hello self medicated3, and welcome to the forum. I agree with just about everything that
Amber had to say. Actually everything. I think from the sounds of it, and from reading
similar stories on here, that your tolerance has simply gone up. I think that you may be expecting
sub to give you that exact same effect that it did the first time you took it, and that isn't going
to happen.
It's just like Amber said, I've read on here and another forum that the transition between dones,
and H, to sub, is so so so much harder than just from pills. I am certainly not saying that that is
how it is for everyone. It just seems to be the norm, that they have a bumpier road.
I hope that you and your gf are both feeling better by now.
Update us if you feel like it! Take Care~Kelly[/font]

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group